IEEE - Institute of Electrical and Electronics Engineers, Inc. - A modified golumbic algorithm for permutation graphs in VLSI

2007 7th International Conference on ASIC Proceeding

Author(s): Xiaodi Huang ; Gaofeng Wang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2007
Conference Location: Guilin, China
Conference Date: 22 October 2007
Page(s): 237 - 240
ISBN (CD): 978-1-4244-1132-0
ISBN (Paper): 978-1-4244-1131-3
DOI: 10.1109/ICASIC.2007.4415611
Regular:

In this paper, a modified Golumbic algorithm is presented to find the maximum set in a permutation graphs. The modified algorithm runs in O(n log n) times like the original algorithm[1], but some... View More

Advertisement